Selected Publications

Selected Publications of Martin Bays

$\bullet$ M. Bays and K. Peterzil. Definability in the group of infinitesimals of a compact lie group. arXiv e-prints: 1901.10831, 2019.

Current Publications

Current Publications

$\bullet $ Martin Bays, Omer Ben-Neria, Itay Kaplan, and Pierre Simon. On large externally definable sets in NIP. arXiv e-prints, May 2022. arXiv:2205.11792.

$\bullet $ Martin Bays, Itay Kaplan, and Pierre Simon. Density of compressible types and some consequences. arXiv e-prints, July 2021. arXiv:2107.05197.

$\bullet $ Martin Bays, Jan Dobrowolski, and Tingxiang Zou. Elekes-Szabó for groups, and approximate subgroups in weak general position. arXiv e-prints, July 2021. arXiv:2107.05547.

$\bullet $ Martin Bays and Emmanuel Breuillard. Projective geometries arising from Elekes-Szabó problems. Ann. Sci. Éc. Norm. Supér., 54(3):627–681, May 2021. doi:10.24033/asens.2467.

$\bullet $ Martin Bays and Jean-François Martin. Incidence bounds in positive characteristic via valuations and distality. arXiv e-prints, April 2021. arXiv:2104.04339.

$\bullet $ Martin Bays, Bradd Hart, and Anand Pillay. Universal covers of commutative finite Morley rank groups. J. Inst. Math. Jussieu, 19(3):767–799, May 2020. doi:10.1017/S1474748018000191.

$\bullet $ Martin Bays and Kobi Peterzil. Definability in the group of infinitesimals of a compact Lie group. arXiv e-prints, January 2019. arXiv:1901.10831.